# SDR CA990219003

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7410 · Ignition Power Supply
- Part: Connector
- Part number: MS3106A1093S
- Condition: Misinstalled
- Location: Ignitiion Input
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW OBSERVED A DELAY IN THE ENGINE START TIME.  MAINTENANCE INSPECTION FOUND POOR SOLDER CONNECTIONS AT THE IGNITION REGULATOR POWER INPUT CANNON PLUG.  CONNECTIONS WERE REPAIRED AND IGNITION TIME GROUND CHECKED SERVICEABLE.
